Metformin 1 week


#1

I started metformin 850mg on 3-19-13 bothered my stomach so 3-24 I started cutting them in half and feel MUCH BETTER. I haven’t had my cycle since March of 2012 when I stopped BC then on 3-26 (today) exactly a week from starting metformin I woke up with my period. anyone else have this?


#2

I haven’t taken metformin before, but I’ve heard from quite a few women that it helped them get their period. I’m hoping to start on it soon, though!


#3

Metformin does help some with annovulation and amenorrehea (lack of ovulation and menstration) so it isn’t surprising that it helped you to get a flow after not having one for awhile. Try to add back that other half though as the optimal effective dose is 1500mg so you want to get to a place where you can take the total dose you are prescribed. The longer you take it the better the side effects should get. It is bad at first until your body gets used to it and then the side effects subside a little. If you miss a dose your side effects will come back full blown so just try to get up to your full dose and then stay there.

Hang in there! It does get better for most! :flower:

Good Luck! :flower: